logo-polimi
Loading...
Degree programme
Programme Structure
Show/Search Programme
Degree Programme
International context
Customized Schedule
Your customized time schedule has been disabled
Enable
Search
Search a Professor
Professor's activities
Search a Course
Search a Course (system prior D.M. n. 509)
Search Lessons taught in English
Information on didactic, research and institutional assignments on this page are certified by the University; more information, prepared by the professor, are available on the personal web page and in the curriculum vitae indicated on this webpage.
Information on professor
ProfessorPunzo Fabio
QualificationAssociate professor
Belonging DepartmentDipartimento di Matematica
Scientific-Disciplinary SectorMAT/05 - Mathematical Analysis
Curriculum VitaeDownload CV (407.46Kb - 03/07/2019)
OrcIDhttps://orcid.org/0000-0002-7893-9857

Contacts
Professor's office hours
DepartmentFloorOfficeDayTimetableTelephoneFaxNotes
Matematica--414TuesdayFrom 14:00
To 15:00
02.23994627--Su appuntamento da prendere via e-mail
Matematica--414WednesdayFrom 11:00
To 12:00
02.23994627--Su appuntamento da prendere via e-mail
E-mailfabio.punzo@polimi.it
Professor's personal websitehttps://www.mate.polimi.it/?view=pp&id=565&lg=it#ann

Data source: RE.PUBLIC@POLIMI - Research Publications at Politecnico di Milano

List of publications and reserach products for the year 2019 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Poincaré inequalities for Sobolev spaces with matrix-valued weights and applications to degenerate partial differential equations (Show >>)
Blow-up and global existence for the porous medium equation with reaction on a class of Cartan–Hadamard manifolds (Show >>)
The Poisson equation on manifolds with positive essential spectrum (Show >>)
Distance from submanifolds with boundary and applications to Poincaré inequalities and to elliptic and parabolic problems (Show >>)


List of publications and reserach products for the year 2018 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Nonexistence results for elliptic differential inequalities with a potential in bounded domains (Show >>)
Elliptic and parabolic equations with Dirichlet conditions at infinity on Riemannian manifolds (Show >>)
Prescribed conditions at infinity for fractional parabolic and elliptic equations with unbounded coefficients (Show >>)
Qualitative properties of singular solutions to nonlocal problems (Show >>)
The porous medium equation with large initial data on negatively curved Riemannian manifolds (Show >>)
Porous medium equations on manifolds with critical negative curvature: unbounded initial data (Show >>)
Pointwise estimates for solutions of semilinear Parabolic inequalities with a potential (Show >>)
The porous medium equation with measure data on negatively curved Riemannian manifolds (Show >>)
Reaction-Diffusion Problems on Time-Dependent Riemannian Manifolds: Stability of Periodic Solutions (Show >>)


List of publications and reserach products for the year 2017 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
Nonexistence of solutions to parabolic differential inequalities with a potential on Riemannian manifolds (Show >>)
Dirichlet Boundary Conditions for Degenerate and Singular Nonlinear Parabolic Equations (Show >>)
Nonexistence of Stable Solutions to Quasilinear Elliptic Equations on Riemannian Manifolds (Show >>)


List of publications and reserach products for the year 2016 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
On the stability of solutions of semilinear elliptic equations with Robin boundary conditions on Riemannian manifolds (Show >>)
Allen-Cahn approximation of mean curvature flow in Riemannian manifolds I, uniform estimates (Show >>)
Propagation and extinction of fronts for semilinear parabolic equations on Riemannian manifolds (Show >>)
Dirichlet conditions at infinity for parabolic and elliptic equations (Show >>)


List of publications and reserach products for the year 2015 (Show all details | Hide all details)
Type Title of the Publicaiton/Product
Journal Articles
ON THE ASYMPTOTIC BEHAVIOUR OF SOLUTIONS TO THE FRACTIONAL POROUS MEDIUM EQUATION WITH VARIABLE DENSITY (Show >>)
Nonexistence results for elliptic differential inequalities with a potential on Riemannian manifolds (Show >>)
Fractional porous media equations: existence and uniqueness of weak solutions with measure data (Show >>)
Front propagation for nonlinear diffusion equations on the hyperbolic space (Show >>)
Uniqueness in weighted Lebesgue spaces for a class of fractional parabolic and elliptic equations (Show >>)
On a fractional sublinear elliptic equation with a variable coefficient (Show >>)
Allen-Cahn approximation of mean curvature flow in Riemannian manifolds, II: Brakke's flows (Show >>)
Prescribed conditions at infinity for parabolic equations (Show >>)
Uniqueness for the heat equation in Riemannian manifolds (Show >>)
manifesti v. 3.1.3 / 3.1.3
Area Servizi ICT
18/10/2019